# SDR SIMA20150707010

- Difficulty date: July 7, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 38,063 hours, 34,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: 14521700005
- Condition: Cracked
- Location: Frames 23-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 OMEGA BEAM AFT END CRACKED AT LOWER FLOOR SUPPORT BETWEEN FRAME 23 - 24.  REPAIRED LEFT NR 1 OMEGA BEAM AFT END CRACKED AT LOWER FLOOR SUPPORT BETWEEN FRAME 23 - 24 IAW ERS-EM-53MR-1513.
